# SDR DALA2022080205304

- Difficulty date: July 31, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 67,689 hours, 25,373 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Condition: Out Of Adjust
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3757-MISC/DE- DECLARED AN EMERGENCY DUE TO FLAP LOCKOUT. CORRECTIVE ACTION: ADJUSTED RIGHT FLAP POSITION TRANSMITTER AND RTS.
